# SDR SIMA200115414

- Difficulty date: June 3, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 2064332
- Condition: Defective
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LFT - FLT 3279 - LAVATORY SMOKE LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE FOUND BURNED LIGHT SOCKET.  LAVATORY WAS PUT ON MEL AT THIS TIME.  REMOVED AND REPLACED LAVATORY LIGHT SOCKET IAW AMM.  OPS CHECK GOOD.  (M)
